Advanced search
Start date
Betweenand

Guilherme Oliveira Mota

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Professor Doutor da Universidade de São Paulo (USP). Possui doutorado em Ciência da Computação pela USP, sob a orientação de Yoshiharu Kohayakawa, e realizou pós-doutorados na USP (Computação), na Universidade de Hamburgo (Matemática) e na Universidade Técnica de Hamburg-Harburg (Matemática). Atua nas áreas de Teoria da Computação e Combinatória, principalmente nos seguintes temas: Teoria de Ramsey, Colorações em Grafos, Decomposição de Grafos e Métodos Probabilísticos. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (28)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications23
Citations28
Cit./Article1.2
Data from Web of Science

BOTLER, F.; MOTA, G. O.; OSHIRO, M. T. I.; WAKABAYASHI, Y.. Decomposing highly connected graphs into paths of length five. DISCRETE APPLIED MATHEMATICS, v. 245, n. SI, p. 128-138, . Web of Science Citations: 1. (13/20733-2, 13/03447-6, 11/08033-0, 14/01460-8, 13/11431-2)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS. Monochromatic trees in random graphs. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v. 166, n. 1, p. 191-208, . Web of Science Citations: 2. (13/11431-2, 13/20733-2, 13/03447-6, 13/07699-0)

BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE - SHARP VERSION. CONTRIBUTIONS TO DISCRETE MATHEMATICS, v. 13, n. 2, p. 88-100, . Web of Science Citations: 0. (13/11431-2, 18/04876-1, 13/20733-2)

BASTOS, JOSEFRAN DE OLIVEIRA; BENEVIDES, FABRICIO SIQUEIRA; MOTA, GUILHERME OLIVEIRA; SAU, IGNASI. Counting Gallai 3-colorings of complete graphs. DISCRETE MATHEMATICS, v. 342, n. 9, p. 2618-2631, . Web of Science Citations: 0. (18/04876-1)

COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

BERGER, S.; KOHAYAKAWA, Y.; MAESAKA, G. S.; MARTINS, T.; MENDONCA, W.; MOTA, G. O.; PARCZYK, O.. THE SIZE-RAMSEY NUMBER OF POWERS OF BOUNDED DEGREE TREES. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v. 88, n. 3, p. 451-456, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

KOHAYAKAWA, Y.; MENDONCA, W.; MOTA, G.; SCHUELKE, B.. COVERING 3-COLOURED RANDOM GRAPHS WITH MONOCHROMATIC TREES. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v. 88, n. 3, p. 871-875, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

MOTA, G. O.; SARKOEZY, G. N.; SCHACHT, M.; TARAZ, A.. Ramsey numbers for bipartite graphs with small bandwidth. EUROPEAN JOURNAL OF COMBINATORICS, v. 48, n. SI, p. 165-176, . (09/06294-0, 12/00036-2)

ALLEN, P.; KOHAYAKAWA, Y.; MOTA, G. O.; PARENTE, R. F.. On the number of orientations of random graphs with no directed cycles of a given length. ELECTRONIC JOURNAL OF COMBINATORICS, v. 21, n. 1, . (13/07699-0, 10/09555-7, 12/00036-2, 13/03447-6, 13/20733-2, 09/06294-0)

KOHAYAKAWA, Y.; KONSTADINIDIS, P. B.; MOTA, G. O.. On an anti-Ramsey threshold for random graphs. EUROPEAN JOURNAL OF COMBINATORICS, v. 40, p. 26-41, . (13/03447-6, 09/06294-0, 12/00036-2, 13/07699-0)

BOTLER, F.; MOTA, G. O.; OSHIRO, M. T. I.; WAKABAYASHI, Y.. Decomposing regular graphs with prescribed girth into paths of given length. EUROPEAN JOURNAL OF COMBINATORICS, v. 66, p. 28-36, . (13/03447-6, 13/11431-2, 11/08033-0, 14/01460-8, 13/20733-2)

BARROS, GABRIEL FERREIRA; CAVALAR, BRUNO PASQUALOTTO; KOHAYAKAWA, YOSHIHARU; NAIA, TASSIO. ORIENTATION RAMSEY THRESHOLDS FOR CYCLES AND CLIQUES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 4, p. 2844-2857, . Web of Science Citations: 0. (18/04876-1, 18/05557-7, 19/13364-7)

HOPPEN, CARLOS; KOHAYAKAWA, YOSHIHARU; LANG, RICHARD; LEFMANN, HANNO; STAGNI, HENRIQUE. ON THE QUERY COMPLEXITY OF ESTIMATING THE DISTANCE TO HEREDITARY GRAPH PROPERTIES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 2, p. 1238-1251, . Web of Science Citations: 0. (17/02263-0, 15/15986-4, 18/04876-1)

KOHAYAKAWA, Y.; KONSTADINIDIS, P. B.; MOTA, G. O.. On an anti-Ramsey threshold for sparse graphs with one triangle. JOURNAL OF GRAPH THEORY, v. 87, n. 2, p. 176-187, . Web of Science Citations: 1. (13/20733-2, 13/03447-6, 13/11431-2, 09/06294-0, 13/07699-0)

MOTA, G. O.. THREE-COLOR BIPARTITE RAMSEY NUMBER FOR GRAPHS WITH SMALL BANDWIDTH. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 33, n. 1, p. 197-208, . Web of Science Citations: 0. (18/04876-1)

BEDENKNECHT, WIEBKE; MOTA, GUILHERME OLIVEIRA; REIHER, CHRISTIAN; SCHACHT, MATHIAS. On the local density problem for graphs of given odd-girth. JOURNAL OF GRAPH THEORY, v. 90, n. 2, p. 137-149, . Web of Science Citations: 0. (13/03447-6, 13/11431-2, 13/20733-2)

CLEMENS, DENNIS; JENSSEN, MATTHEW; KOHAYAKAWA, YOSHIHARU; MORRISON, NATASHA; MOTA, GUILHERME OLIVEIRA; REDING, DAMIAN; ROBERTS, BARNABY. The size-Ramsey number of powers of paths. JOURNAL OF GRAPH THEORY, v. 91, n. 3, p. 290-299, . Web of Science Citations: 0. (13/11431-2, 18/04876-1, 13/03447-6)

BEDENKNECHT, WIEBKE; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME O.. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 55, n. 4, . Web of Science Citations: 2. (14/18641-5, 18/04876-1, 13/03447-6)

KOHAYAKAWA, YOSHIHARU; MENDONCA, WALNER; MOTA, GUILHERME OLIVEIRA; SCHUELKE, BJARNE. COVERING 3-EDGE-COLORED RANDOM GRAPHS WITH MONOCHROMATIC TREES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 2, p. 1447-1459, . Web of Science Citations: 0. (18/04876-1, 19/13364-7)

KOHAYAKAWA, YOSHIHARU; MIYAZAWA, FLAVIO KEIDI; WAKABAYASHI, YOSHIKO. A tight lower bound for the online bounded space hypercube bin packing problem. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, v. 23, n. 3, . Web of Science Citations: 0. (18/04876-1, 15/11937-9, 16/01860-1)

COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, v. 56, n. 4, p. 1016-1030, . Web of Science Citations: 0. (13/03447-6, 18/04876-1)

BERGER, SOEREN; KOHAYAKAWA, YOSHIHARU; MAESAKA, GIULIA SATIKO; MARTINS, TAISA; MENDONCA, WALNER; MOTA, GUILHERME OLIVEIRA; PARCZYK, OLAF. The size-Ramsey number of powers of bounded degree trees. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 103, n. 4, . Web of Science Citations: 1. (18/04876-1)

KOHAYAKAWA, YOSHIHARU; LEE, SANG JUNE; MOREIRA, CARLOS GUSTAVO; RODL, VOJTECH. On strong Sidon sets of integers. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 183, . Web of Science Citations: 0. (18/04876-1)

LINTZMAYER, C. N.; MOTA, G. O.; SAMBINELLI, M.. Decomposing split graphs into locally irregular graphs. DISCRETE APPLIED MATHEMATICS, v. 292, p. 33-44, . Web of Science Citations: 0. (17/23623-4, 18/04876-1, 13/03447-6)

CHANG, YULIN; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MORRIS, PATRICK; MOTA, GUILHERME OLIVEIRA. Factors in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 60, n. 2, . Web of Science Citations: 0. (19/13364-7, 18/04876-1)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs I. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 276-287, . (13/20733-2, 13/03447-6, 13/11431-2, 09/06294-0, 13/07699-0)

KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; TARAZ, ANUSCH. Counting results for sparse pseudorandom hypergraphs II. EUROPEAN JOURNAL OF COMBINATORICS, v. 65, p. 288-301, . (13/11431-2, 13/20733-2, 13/03447-6, 13/07699-0)

BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE-APPROXIMATE VERSION. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 31, n. 4, p. 2328-2347, . (13/20733-2, 13/11431-2)

BOTLER, F.; MOTA, G. O.; OSHIRO, M. T. I.; WAKABAYASHI, Y.. Decomposing highly edge-connected graphs into paths of any given length. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 122, p. 508-542, . (13/20733-2, 13/03447-6, 11/08033-0, 14/01460-8, 13/11431-2)

BOTLER, F.; MOTA, G. O.; WAKABAYASHI, Y.. Decompositions of triangle-free 5-regular graphs into paths of length five. DISCRETE MATHEMATICS, v. 338, n. 11, p. 1845-1855, . (13/20733-2, 13/11431-2, 11/08033-0, 14/01460-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MOTA, Guilherme Oliveira. Dois resultados em combinatória contemporânea. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (09/06294-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: